# SDR AALA20140813006

- Difficulty date: August 13, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N345AN
- Make and model: Boeing 767323
- Aircraft serial: 33084
- Aircraft time: 43,778 hours, 7,025 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BY SEATS 24B, 25B, 26B & SIGN BY LAVATORY FS3 INOPERATIVE.  SECURED LIGHT ASSEMBLY CONNECTOR.  OPERATIONS CHECKED NORMAL.
